Semigroup Forum

, Volume 28, Issue 1, pp 265–271 | Cite as

The α-bicyclic semigroup as a topological semigroup

  • J. W. Hogan
Research Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Eberhart, Carl and John Selden.On the closure of the Bicyclic Semigroup, Trans. Amer. Math. Soc. 144 (1969), 115–126.MATHCrossRefMathSciNetGoogle Scholar
  2. [2]
    Hogan, J. W.Bisimple Semigroups with Idempotents Well-Ordered, Semigroup Forum 6 (1973), 298–316.MATHCrossRefMathSciNetGoogle Scholar
  3. [3]
    Selden, A. A.On the Closure of Bisimple ω-Semigroups, Semigroup Forum 12 (1976), 373–369.MATHCrossRefMathSciNetGoogle Scholar
  4. [4]
    Sierpinski, Waclaw.Cardinal and Ordinal Numbers, Second Ed. Revised, Panstwowe Wydawnictowo Naukowe (PWN-Polish Scientific Publishers), Warszawa (Poland), 1965.Google Scholar

Copyright information

© Springer-Verlag New York Inc. 1984

Authors and Affiliations

  • J. W. Hogan
    • 1
  1. 1.Marshall UniversityHuntingtonUSA

Personalised recommendations